# SDR SWIA200412947

- Difficulty date: February 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 12,152 hours, 10,816 cycles
- Engine: Ge CF34*
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Dirty
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF SLC, AUTOPILOT WOULD NOT ENGAGE ON EITHER CAPT'S OR F/O'S SIDE.  F/O'S WORKED BOTH SIDES.  NO WARNING OR CAUTION MESSAGE DISPLAYED.  CLEANED AUTOPILOT DISENGAGE SWITCHES.  OPS CHECKS GOOD.
